# SDR DALA2024010300096

- Difficulty date: December 29, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 139,427 hours, 20,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 1L DOOR HARD TO ARM. CORRECTIVE ACTION: T/S IAW B767 FIM 52-11 TASK 815-804. FOUND DEBRIS IN GIRT BAR BRACKET. CLEANED DEBRIS AND OPERATED ARM LEVER. OPS CHECK NORMAL (0131676)
